Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kairasa

Is this a bad combo?

I have been taking 100mg of Doxycyline twice a day since November. Anyways, so I'm sick right now and just got a prescription for 10 days worth of Augmentin. Apparently, this is an intense antibiotic. It is the oral equivalent of amoxicillin with clavulanic acid. It's a penicillin drug.

I was just wondering if I should be worried about the drug combo. Will it make my Doxycyline ineffective or the other way around?

Share this post


Link to post
Share on other sites

As long as your body is reacting the same, with no other out of the ordinary side effects, you should be fine. If you do experience new side effects you may want to contact your doctor, or a doctor to notify and consult them. The pharmacist at a local drug store could also be of help to consult.

Share this post


Link to post
Share on other sites

Back in the winter when I got strep throat the doctor prescribed me amoxicillian. He told me that I should stop taking erythromycin while I was on the amoxicillian. It is not a good idea to take two different antibiotics at the same time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×